MAUDE Adverse Event Report: ARTHREX, INC. STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee surgery there was a problem with the stripper.When taking the half-tensioned sample, the stripper cut the tendo too soon.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Update avor 07-oct-2024.The surgeon stated that there was no particular explanation, because he did everything as usual.The error occurred on two occasions and (b)(4) was opened for the second occasion.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the distal end of the sharp edge of the pigtail hamstring tendon stripper, open end, 5 mm had chipped.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.

Brand Name
STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20224604
Report Number1220246-2024-07646
Device Sequence Number12617186
Product Code LXH
UDI-Device Identifier00888867006911
UDI-Public00888867006911
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRIPPER, PIGTAIL HAMSTRING TENDON, 5MM
Device Catalogue NumberAR-1278P
Device Lot Number47322120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer10/07/2024
01/07/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/16/2024
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown